# SDR MASA2010042500404

- Difficulty date: April 25, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291Z
- Aircraft time: 29,609 hours, 23,248 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED, HYD 3 QUANTITY AT ZERO.  R2 O-RING AT PUMP 3A AND PRESSURE LINE AT PUMP 3B.
